American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62P05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Hansjörg Albrecher and Jozef L. Teugels. On excess-of-loss reinsurance. Theor. Probability and Math. Statist. 79 (2009) 7-22. MR 2494532.
Abstract, references, and article information   
View Article: PDF

[2] Selly Kane and Alexander Melnikov. On investment and minimization of shortfall risk for a diffusion model with jumps and two interest rates via market completion. Theor. Probability and Math. Statist. 78 (2009) 75-82. MR 2446850.
Abstract, references, and article information   
View Article: PDF

[3] M. V. Bratyk. Ruin probability for an insurer investing in several risky assets. Theor. Probability and Math. Statist. 77 (2008) 1-13.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. Kane and A. Melnikov. On pricing contingent claims in a two interest rates jump-diffusion model via market completions. Theor. Probability and Math. Statist. 77 (2008) 57-69. MR 2432772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. V. Baev and B. V. Bondarev. On the ruin probability of an insurance company dealing in a $BS$-market. Theor. Probability and Math. Statist. 74 (2007) 11-23. MR 2336774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. Jönsson, A. G. Kukush and D. S. Silvestrov. Threshold structure of optimal stopping strategies for American type option. II. Theor. Probability and Math. Statist. 72 (2006) 47-58. MR 2168135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. Jönsson, A. G. Kukush and D. S. Silvestrov. Threshold structure of optimal stopping strategies for American type option. I. Theor. Probability and Math. Statist. 71 (2005) 93-103. MR 2144323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. P. Kerekesha. An exact solution of the risk equation with a step current reserve function. Theor. Probability and Math. Statist. 69 (2004) 61-66. MR 2110905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1